I have read of other guys developing nodules as a result of injections. I would be concerned and would make an appointment with my urologist. A fix may be as easy as being sure to use multiple injection sites, cutting back on the number of injections per week, using Trimix (to decrease volume of fluid), relying more on pills for rehab, etc.
Also, you may want to check your injection technique. The following PDF file from US Too may be helpful:
Good luck and best wishes.
PSA 2007 - 2.8; 11/24/2008 - 7.6; PCa Dx 2/11/09; age at Dx 62; RLP 4/20/09
Biopsy - Invasive moderately differentiated prostatic andenocarconoma; G 3+3=6; PT2C; No evidence of Seminal Vesicle or Extraprostatic Involvement; Margins clear; Tumor identified in sections from prostatic apex. 70 gram prostate. Continent after removal of cath.
ED - Trimix works well; levitra @ 90%
PSA - <0.1, 8/26/13
Post Edited (RCS) : 10/11/2013 4:09:55 AM (GMT-6)